# SDR MWEA020394

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 591022854
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT LONGERON 19 LEFT HAS AREAS OF LIGHT CORROSION UNDER FLANGES ON TOP AND BOTTOM SIDE FROM STATION 1080 TO CANTED FRAME 1121.  MANUFACTURED AND INSTALLED LONGERON.
